<  Back to the Polytechnique Montréal portal

Items where Author is "Swierniak, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Jump to: Article | Paper
Number of items: 5.

Article

Boukas, E.-K., Swierniak, A., & Yang, H. (1999). Suboptimality of a Decentralized Feedback Control Law. Journal of dynamic systems, measurement, and control, 121(2), 305-308. External link

Boukas, E.-K., Swierniak, A., & Yang, H. (1997). On the robustness of jump linear quadratic control. International Journal of Robust and Nonlinear Control, 7(10), 899-910. External link

Boukas, E.-K., Swierniak, A., Simek, K., & Yang, H. (1997). Robust stabilization and guaranteed cost control of large scale linear systems with jumps. Kybernetika, 33(1), 121-131. External link

Paper

Boukas, E.-K., Swierniak, A., & Simek, K. (1997, August). Robust linear controller design for large scale piecewise deterministic systems [Paper]. 4th International Symposium on Methods and Models in Automation and Robotics, Miewdzyzdroje, Poland. Unavailable

Boukas, E.-K., Swierniak, A., & Yang, H. (1994, September). Guaranteed cost control of large scale linear systems with jumps-DJLQ problem [Paper]. MMAR 94. First International Symposium on Mathematical Models in Automation and Robotics, Miedzyzdroje, Poland. Unavailable

List generated on: Sun Jul 21 07:48:15 2024 EDT